# SDR SIMA201008104

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 24,876 hours, 24,314 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Stab To Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT SIDE VERTICAL STABILIZER TO FUSELAGE FORWARD ATTACHED ANGLE TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED ATTACH ANGLE AND REPLACED WITH A NEW ANGLE IAW ENGINEERING ORDER EM-53MR-1281.  THE AIRCRAFT WAS RETURNED TO SERVICE.
